MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 72215N
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples were received for investigation of (b )(4), in which the customer has stated: " even when using 2 hangers to lower primary line the primary line was still infusing concurrently with secondary.This resulted in longer infusion time for ivig." the product in use at the time is reported to be a 72215n from lot 24033021.Further information from the customer has stated that the reported defect was identified during the whole infusion of primary line with 0.9% sodium chloride and secondary line with ivig when the secondary line was connected with (b)(4) primary set at the flow rate of 40ml/h to approx.120ml/h.Customer has confirmed that no leakage was noticed and air vent was opened after the glass bottle was spiked and drip chamber filled.Furthermore, customer has confirmed that no physical damage or deformity was observed at the point of under infusion to the individual set packaging or the outer box when it was received in.The details of this feedback were forwarded to the manufacturing site for investigation, where a review of the production records for lot 24033021 did not identify any in-process testing failures or quality deviations which may have caused or contributed to a report of this nature.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.
 
Event or Problem Description
It was reported that bd alaris secondary set was under infusing the following information was received by the initial reporter with the following verbatim secondary set 72215n used to infuse ivig on 3 patients.Even when using 2 hangers to lower primary line the primary line was still infusing concurrently with secondary.This resulted in longer infusion time for ivig.This occured during infusion rates ranging from 43ml/h 180ml/h.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20853461
Report Number9616066-2024-01873
Device Sequence Number3730396
Product Code FPA
UDI-Device Identifier10885403235467
UDI-Public(01)10885403235467(11)240301(17)270301(10)24033021
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number72215N
Device Lot Number24033021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown